# SDR DALA12010603215

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 66,798 hours, 29,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND RIGHT EPSU BATTERY FAIL ON EMERGENCY LIGHT TEST FOR SERVICE CHECK.  MX REPLACED BATTERY PACK AND FUNCTIONAL CHECK  WAS NORMAL.
